# SDR SWIA202163853

- Difficulty date: November 9, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 3-2 INBD UPR ROLLER WORN BEYOND LIMITS   (C CHECK RO 1/16/2022)   REMOVED AND REPLACED RH 3-2 SLAT-TRACK INBD UPR SIDE ROLLER IAW CRJ 700 AMM 27-81-44-000-803-A01 AND CRJ700 AMM 27-81-44-400-803-A01. OPS CKS GOOD.
